# SDR REX2009F00024

- Difficulty date: January 25, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N8623A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7623
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 162255
- Condition: Misaligned
- Location: Nlg
- Part time: 16,088 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR NOSE GEAR DISAGREE MESSAGE ON CLIMB-OUT, RAN QRH AND DECIDED TO CONTINUE TO QRH FOLLOWED WITH UNEVENTFUL LANDING.  SYSTEMS INSPECTED AND FOUND NOSE GEAR TORQUE LINK PROXIMITY SENSOR BRACKET TO BE MISALIGNED, DURING PUSHBACK BY CAPTURE STRAP.  PROXIMITY SENSOR AND BRACKET REALIGNED, FUNCTIONAL/OPS CHECK PERFORMED IAW AMM WITH NO DEFECTS FOUND.  (K)
